Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote and coming off

Posted by Nancy on December 13, 1998, at 15:46:46

In reply to Re: Weight Gain and Depakote go hand in hand, posted by Joann on December 7, 1998, at 11:55:23

> I have experienced a significant weight gain on depakote, also. I am starting to wean myself off of it. I take 500 mg a day and I am cutting it in half to 25o mg a day. I am experiencing extreme headacheds and little tremors. Has anyone else withdrawn from Depakote and what where your symtoms?

Hope you feel better soon.
My withdraw from Depakote was "cold turkey". I was in the hospital to undergo a drug trial for rapid cycling and mixed states. During the "wash out" period, I was diagnosed with Pseudo-Siezures. These were full-body siezures that were not caused by having epilepsy. 2mgs im. of Adavan was helpful in relieving the extreme muscle tension and mixed-state pain.
Mind Over Madness,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:1271